Ask a Dermatology Question, Get an Answer ASAP!
Dear Customer: Greetings, this is Dr. Basu, experienced Medical Specialist and former attending physician of Harvard Medical School. I am board-certified with many years of experience. I did review your inquiry and I am hoping to give you at least some high-quality guidance here.
Please give me some time to review your concerns. Please be patient with me as I am on and off the computer so responses can be delayed at times, but I will be glad to help.
How long he has the white patches?
Are they itchy or painful?
Are they spreading?
Has he tried any treatment?
Are you able to share any photo here?
Here is a link on how to post pic:
Thanks for the pics.
There white spots are called Pityriasis alba.
They are caused by atopic dermatitis.
Environmental changes can affect the skin causing them commonly.
Over the counter Hydrocortisone 1% ointment (Cortizone 10) can be tried meanwhile 2 times daily for 3 weeks.
Hydrocortisone is weak steroid will reduce inflammation at the rash areas and promote healing.
Please use Petrolatum jelly twice daily to prevent dryness.
Thanks for these pics.
Same opinion as above
No worries --will get better gradually
Best wishes and Get well soon,
I hope I was able to answer your question(s). If you would like to ask me another question in the future, you can add me as a favorite Expert. You'll have the option to do that on your "My Questions" page if you choose to rate our interaction or you can request me by name if you wish, again my name is Dr Basu.